Alert archive / Texas / High Wind Warnings in 2019

High Wind Warning 5, NWS Amarillo, TX

April 10, 201920 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this high wind warning at Apr 10, 2019, 3:29 AM CDT for 20 counties in Texas; Beaver County, Cimarron County, Texas County, Oklahoma. It took effect at Apr 10, 2019, 11:00 AM CDT. It was in force for 11 hr. 56 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Apr 10, 2019, 3:29 AM CDT (08:29 UTC)
In effect from
Apr 10, 2019, 11:00 AM CDT
Expired
Apr 10, 2019, 10:29 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX
All 23 counties

Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX

The radar

The Amarillo radar (KAMA), 66 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 11:18 AM CDTHIGH SUST WINDS 4011 Ssw Romero, TX
Apr 10, 12:05 PM CDTHIGH SUST WINDS 4011 Wnw Bootleg, TX
Apr 10, 12:38 PM CDTHIGH SUST WINDS 406 Wsw Adrian, TX
Apr 10, 1:05 PM CDTNON-TSTM WND GST 5811 Ssw Romero, TX
Apr 10, 1:33 PM CDTHIGH SUST WINDS 417 Sse Amarillo, TX
Apr 10, 1:38 PM CDTHIGH SUST WINDS 4115 Nnw Amarillo, TX
Apr 10, 1:43 PM CDTHIGH SUST WINDS 42Goodnight, TX
Apr 10, 1:47 PM CDTHIGH SUST WINDS 411 Ssw Panhandle, TX
Apr 10, 1:55 PM CDTHIGH SUST WINDS 463 W Dumas, TX
Apr 10, 2:00 PM CDTHIGH SUST WINDS 411 Wsw Boys Ranch, TX
Apr 10, 2:04 PM CDTHIGH SUST WINDS 401 Wnw Fritch, TX
Apr 10, 2:12 PM CDTHIGH SUST WINDS 436 Ene Amarillo, TX
Apr 10, 2:14 PM CDTHIGH SUST WINDS 402 Nw Lake Mcclellan, TX
Apr 10, 2:16 PM CDTHIGH SUST WINDS 404 E Palo Duro (Ja), TX
Apr 10, 2:37 PM CDTHIGH SUST WINDS 401 Nnw Stinnett, TX
Apr 10, 2:50 PM CDTHIGH SUST WINDS 403 Nnw Palo Duro Canyon, TX
Apr 10, 2:58 PM CDTHIGH SUST WINDS 403 Nne Umbarger, TX
Apr 10, 3:04 PM CDTNON-TSTM WND GST 6011 Ssw Romero, TX
Apr 10, 3:10 PM CDTNON-TSTM WND GST 592 Wsw Clarendon, TX
Apr 10, 3:19 PM CDTNON-TSTM WND GST 603 Sw Dalhart, TX
Apr 10, 3:33 PM CDTNON-TSTM WND DMG3 Wnw Lelia Lake, TXHIGH WINDS FLIPPED A TRUCK WITH CAMPER.
Apr 10, 3:35 PM CDTNON-TSTM WND GST 603 W Dumas, TX
Apr 10, 3:36 PM CDTNON-TSTM WND GST 6411 Wnw Bootleg, TX
Apr 10, 3:45 PM CDTHIGH SUST WINDS 402 E Goodwell, OK
Apr 10, 3:55 PM CDTNON-TSTM WND GST 605 Ene Hereford, TX
Apr 10, 4:05 PM CDTHIGH SUST WINDS 405 Se Kenton, OK
Apr 10, 4:05 PM CDTNON-TSTM WND GST 592 Wnw Hereford, TX
Apr 10, 4:07 PM CDTNON-TSTM WND GST 606 Ene Amarillo, TX
Apr 10, 4:15 PM CDTHIGH SUST WINDS 413 Sse Boise City, OK
Apr 10, 4:19 PM CDTNON-TSTM WND GST 623 Sw Dalhart, TX
Apr 10, 4:22 PM CDTNON-TSTM WND GST 626 Wsw Adrian, TX
Apr 10, 4:25 PM CDTHIGH SUST WINDS 421 W Hooker, OK
Apr 10, 4:33 PM CDTNON-TSTM WND GST 622 W Guymon, OK
Apr 10, 4:35 PM CDTNON-TSTM WND GST 595 Nnw Pampa, TX
Apr 10, 4:44 PM CDTNON-TSTM WND GST 596 E Canadian, TX
Apr 10, 4:44 PM CDTNON-TSTM WND GST 6312 Sw Claude, TX
Apr 10, 4:50 PM CDTNON-TSTM WND GST 611 Ene Mclean, TX
Apr 10, 4:51 PM CDTNON-TSTM WND GST 651 Nw Palo Duro Reservoi, TX
Apr 10, 4:55 PM CDTNON-TSTM WND DMG2 Nw Amarillo, TXPOWER LINES DOWN.
Apr 10, 4:55 PM CDTNON-TSTM WND DMG2 Sw Amarillo, TXPOWER LINES DOWN.
Apr 10, 4:59 PM CDTNON-TSTM WND GST 603 Nne Umbarger, TX
Apr 10, 5:07 PM CDTNON-TSTM WND GST 583 W Dozier, TX
Apr 10, 5:13 PM CDTNON-TSTM WND GST 641 Nnw Stinnett, TX
Apr 10, 5:14 PM CDTNON-TSTM WND GST 6415 Nnw Amarillo, TX
Apr 10, 5:15 PM CDTNON-TSTM WND GST 6026 Nw Miami, TX
Apr 10, 5:18 PM CDTNON-TSTM WND DMG6 Wsw Amarillo, TXPOWER LINE DOWN.
Apr 10, 5:27 PM CDTNON-TSTM WND GST 591 Wsw Boys Ranch, TX
Apr 10, 5:29 PM CDTNON-TSTM WND GST 636 Ene Amarillo, TX
Apr 10, 5:30 PM CDTNON-TSTM WND GST 613 W Dozier, TX
Apr 10, 5:32 PM CDTNON-TSTM WND DMG5 E Amarillo, TXSEMI-TRAILER OVERTURNED AT SOUTHEAST 3RD AND LAKESIDE.
Apr 10, 5:35 PM CDTNON-TSTM WND GST 603 Ene Perryton, TX
Apr 10, 5:41 PM CDTNON-TSTM WND GST 672 Nw Lake Mcclellan, TX
Apr 10, 5:45 PM CDTNON-TSTM WND GST 581 Ssw Panhandle, TX
Apr 10, 5:47 PM CDTNON-TSTM WND GST 602 N Borger, TX
Apr 10, 5:49 PM CDTNON-TSTM WND GST 624 E Palo Duro (Ja), TX
Apr 10, 6:16 PM CDTNON-TSTM WND GST 651 Wnw Fritch, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 8.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2019-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2019-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3943 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

638 
WWUS74 KAMA 100829
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
329 AM CDT Wed Apr 10 2019

OKZ001>003-TXZ001>010-101700-
/O.UPG.KAMA.HW.A.0004.190410T1600Z-190412T0000Z/
/O.NEW.KAMA.HW.W.0005.190410T1600Z-190411T1800Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-
Including the cities of Boise City, Keyes, Guymon, Beaver, 
Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, 
Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, 
and Canadian
329 AM CDT Wed Apr 10 2019

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 1 PM
CDT THURSDAY...

The National Weather Service in Amarillo has issued a High Wind
Warning, which is in effect from 11 AM this morning to 1 PM CDT
Thursday. The High Wind Watch is no longer in effect.

* Timing...11 am Wednesday through 1 pm Thursday.

* Winds...West 35 to 45 mph with gusts up to 65 mph.

* Impacts...High winds can blow down small outbuildings and 
  break limbs. Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibility... 
  and cause flying debris. Isolated power outages could be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise extreme caution...especially those in
lightweight or high profile vehicles. Stay alert for the
possibility of flying debris or downed power lines. People should
secure loose outdoor items.

&&

$$

TXZ011>020-317-101700-
/O.UPG.KAMA.HW.A.0004.190410T1600Z-190412T0000Z/
/O.NEW.KAMA.HW.W.0005.190410T1600Z-190411T0600Z/
Oldham-Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-
Donley-Collingsworth-Palo Duro Canyon-
Including the cities of Vega, Amarillo, Panhandle, White Deer, 
Pampa, Shamrock, Wheeler, Hereford, Canyon, Claude, Clarendon, 
Wellington, and Palo Duro Canyon
329 AM CDT Wed Apr 10 2019

...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 1 AM
CDT THURSDAY...

The National Weather Service in Amarillo has issued a High Wind
Warning, which is in effect from 11 AM this morning to 1 AM CDT
Thursday. The High Wind Watch is no longer in effect.

* Timing...11 am Wednesday through 1 am Thursday.

* Winds...West 35 to 45 mph with gusts up to 70 mph.

* Impacts...High winds can blow down small outbuildings and 
  break limbs. Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibility... 
  and cause flying debris. Isolated power outages could be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise extreme caution...especially those in
lightweight or high profile vehicles. Stay alert for the
possibility of flying debris or downed power lines. People should
secure loose outdoor items.

&&

$$

Schneider
3 follow-up statements
278 
WWUS74 KAMA 101659
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1159 AM CDT Wed Apr 10 2019

OKZ001>003-TXZ001>010-110200-
/O.CON.KAMA.HW.W.0005.000000T0000Z-190411T1800Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-
Including the cities of Boise City, Keyes, Guymon, Beaver, 
Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, 
Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, 
and Canadian
1159 AM CDT Wed Apr 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY...

* Timing...Until 1 pm Thursday.

* Winds...West 35 to 45 mph with gusts up to 65 mph.

* Impacts...High winds can blow down small outbuildings and 
  break limbs. Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibility... 
  and cause flying debris. Isolated power outages could be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise extreme caution...especially those in
lightweight or high profile vehicles. Stay alert for the
possibility of flying debris or downed power lines. People should
secure loose outdoor items.

&&

$$

TXZ011>020-317-110200-
/O.CON.KAMA.HW.W.0005.000000T0000Z-190411T0600Z/
Oldham-Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-
Donley-Collingsworth-Palo Duro Canyon-
Including the cities of Vega, Amarillo, Panhandle, White Deer, 
Pampa, Shamrock, Wheeler, Hereford, Canyon, Claude, Clarendon, 
Wellington, and Palo Duro Canyon
1159 AM CDT Wed Apr 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY...

* Timing...Until 1 am Thursday.

* Winds...Southwest 35 to 45 mph with gusts up to 70 mph.

* Impacts...High winds can blow down small outbuildings and 
  break limbs. Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibility... 
  and cause flying debris. Isolated power outages could be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise extreme caution...especially those in
lightweight or high profile vehicles. Stay alert for the
possibility of flying debris or downed power lines. People should
secure loose outdoor items.

&&

$$
676 
WWUS74 KAMA 110150
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
850 PM CDT Wed Apr 10 2019

TXZ011>020-317-110300-
/O.CAN.KAMA.HW.W.0005.000000T0000Z-190411T0600Z/
Oldham-Potter-Carson-Gray-Wheeler-Deaf Smith-Randall-Armstrong-
Donley-Collingsworth-Palo Duro Canyon-
Including the cities of Vega, Amarillo, Panhandle, White Deer, 
Pampa, Shamrock, Wheeler, Hereford, Canyon, Claude, Clarendon, 
Wellington, and Palo Duro Canyon
850 PM CDT Wed Apr 10 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Amarillo has cancelled the High
Wind Warning.

Wind speeds have decreased below warning criteria in the southern 
Texas Panhandle. Winds will remain in the 20 to 30 mph range through
the evening with gusts 35 to 45 mph out of the west. A cold front 
will move through between midnight and 2 AM resulting in northerly 
winds at 25 to 35 mph. Winds may briefly gust to 45 to 55 mph as 
the front moves through. 

$$

OKZ001>003-TXZ001>010-111000-
/O.CON.KAMA.HW.W.0005.000000T0000Z-190411T1800Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-
Including the cities of Boise City, Keyes, Guymon, Beaver, 
Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, 
Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, 
and Canadian
850 PM CDT Wed Apr 10 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THURSDAY...

* Timing...Until 1 pm Thursday.

* Winds...Northwest around 40 mph with gusts up to 60 mph.

* Impacts...High winds can blow down small outbuildings and 
  break limbs. Sudden wind gusts can cause drivers to lose 
  control... especially in lightweight or high profile vehicles. 
  Strong winds can cause blowing dust...reducing visibility... 
  and cause flying debris. Isolated power outages could be 
  possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should exercise extreme caution...especially those in
lightweight or high profile vehicles. Stay alert for the
possibility of flying debris or downed power lines. People should
secure loose outdoor items.

&&

$$

Ward
213 
WWUS74 KAMA 110329
NPWAMA

URGENT - WEATHER MESSAGE
National Weather Service Amarillo TX
1029 PM CDT Wed Apr 10 2019

OKZ001>003-TXZ001>010-110430-
/O.CAN.KAMA.HW.W.0005.000000T0000Z-190411T1800Z/
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-
Including the cities of Boise City, Keyes, Guymon, Beaver, 
Forgan, Dalhart, Stratford, Spearman, Gruver, Perryton, Booker, 
Higgins, Follett, Hartley, Channing, Dumas, Borger, Miami, 
and Canadian
1029 PM CDT Wed Apr 10 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Amarillo has cancelled the High
Wind Warning.

The winds have diminished below high wind warning criteria.
Therefore, the High Wind Warning has been cancelled for the
Oklahoma and the northern Texas Panhandles.

$$

Schneider

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Apr 10, 1:08 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Apr 10, 1:08 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
108 AM CDT Wed Apr 10 2019

.AVIATION...
For the 06Z TAFs, wind will be the primary weather element at
KGUY, KDHT, and KAMA for this fcst as a vigorous upper level storm
system moves across the central and southern rockies and out into
the adjacent plains states later today and tonight. This will
cause winds to ramp up and become strong with gusts over 50 knots
at times from 18Z onward to the end of the fcst cycle. An AWW will
become necessary later today at KAMA. A cold front is expected to
move into northern parts of the forecast area late tonight, including
KGUY and KDHT.

02

&&

.PREV DISCUSSION... /Issued 857 PM CDT Tue Apr 9 2019/

UPDATE...
Have upgraded Fire Weather Watch for Wednesday to Red Flag Warning
for all sections.

Also, have made minor adjustments to temperatures, dewpoints and
related fields for the rest of tonight.  Updated text products
will be issued shortly.

Cockrell

PREV DISCUSSION... /Issued 616 PM CDT Tue Apr 9 2019/

AVIATION...
For the 00z TAFs...
Good flying weather continues through tonight before high winds
begin Wednesday morning.  No clouds other than cirrus expected.

Light to moderate south to southwest surface winds expected
overnight as surface low pressure trof migrates eastward across
the Panhandles.  Powerful low pressure system will intensify
during the day on Wednesday as it moves through the eastern half
of Colorado.  Associated Pacific cold front will move eastward
across the forecast area during mainly the afternoon hours.

Tightening gradients at all levels will lead to strong southwest
winds through a deep layer of the atmosphere.  Southwest surface
winds expected to commence gusting at or above 35 kt around 15z to
16z.  As surface low deepens and mixing to a greater height
occurs, southwest surface gusts of 50 to 60 kt expected by 19z or
20z.  Apart from any visibility reductions in blowing dust, VFR
conditions expected next 24 hours.

Cockrell

PREV DISCUSSION... /Issued 421 PM CDT Tue Apr 9 2019/

SHORT TERM...

Southwest winds are expected to increase into the 35 to 45 mph range
by afternoon across much of the Panhandles as a surface low
strengthens in southeast Colorado.  As the low moves to the east, a
cold front will surge southward and winds will be just as strong if
not stronger behind it.  Therefore, will continue with the High Wind
Watch for all of the area for much of Wednesday into Thursday.  The
winds may stay up around 40 mph with higher gusts into Thursday
afternoon across the northeast CWA and we are not sure if they will
stay this strong across the rest of the area, but any slight shift
in the track of the low and the rest of the area could have stronger
winds longer as well.

Some light rain showers and snow showers will be possible across the
northern CWA behind the cold front Wednesday night, but any
precipitation looks to be light at this time.

Highs on Thursday will be some 10 to 15 degrees below normal.

LG

LONG TERM...

The main item of interest in the extended forecast is the potential
winter precipitation on Saturday across portions of the Panhandles.
The last ~24 hours of raw model guidance has been in remarkable
agreement with the track, speed and strength of a 500mb trough as
it digs south and then east across the Southern Plains as an open
wave, possibly becoming a closed low as it crosses the southern
Rocky Mountains. This would result in the formation of a 700mb low
somewhere in east central NM or West Texas, near the southern
Panhandles while a surface low develops near the Big Bend region
of TX. This would tap into the remnant Canadian airmass across the
central plains while isentropic lift and upslope flow develops
ahead of the low across the Panhandles Saturday morning. Moreover,
retained likely pops for precip on Saturday. Precip type is
currently looking like rain initially Friday evening, switching to
snow across portions of the area Saturday morning, then back to
rain Saturday afternoon. There is currently good overlap of lift
and saturation within the DGZ across most of the area Saturday
morning possibly into Saturday evening. The main question will be
with the thermal profile below 850mb which will mostly depend on
how strong and how far north the 700mb low verifies. Most guidance
suggest surface wet bulb temperatures hover right around 0
degrees C while CAA brings 850mb temperatures down just below 0
deg C Saturday on the north/northwest side of the sfc low. This
would likely support accumulating snowfall for some of the
Panhandles , especially in any areas of deformation where the
heavier precip will setup. Also, there are some hints of CSI based
on weakly negative saturated EPV Saturday morning, which also
suggest some pockets of heavier precip.

Of course, all of this doesn't matter if the system changes
course, speed or strength. Even though there is good model
agreement now (although the Canadian has changed its tune to
warmer and drier), the upper wave won't be sampled well until
Thursday. It has happened many times before where models are in
agreement this far out, but as soon as sampling occurs it start to
become more apparent that the system may shift south/north, be
weaker or slower, and even subtle changes can have a large impacts
on snow forecasts. The main idea right now is to stay informed by
trusted weather leaders, and try to avoid getting caught up in
hype surrounding any deterministic snowfall forecast you may see
on social media at this stage in the game.

Ward

FIRE WEATHER...

Critical fire weather conditions will be possible across all of the
Panhandles on Wednesday. Therefore, will keep the fire weather watch
going for Wednesday.  Southwest winds at 35 to 45 mph with gusts
close to 70 mph and low relative humidity values below 15 percent
will cause the critical fire weather conditions.  The critical fire
weather conditions will slowly wane during the evening on Wednesday
behind a cold front as relative humidity values increase.  Winds are
expected to remain strong on Thursday, but relative humidity values
should remain above 20 percent.

LG

&&

.AMA Watches/Warnings/Advisories...
TX...Red Flag Warning from 11 AM this morning to 10 PM CDT this
     evening for the following zones: Armstrong...Carson...
     Collingsworth...Dallam...Deaf Smith...Donley...Gray...
     Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
     Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
     Randall...Roberts...Sherman...Wheeler.

     High Wind Watch from 11 AM CDT this morning through Thursday
     evening for the following zones: Armstrong...Carson...
     Collingsworth...Dallam...Deaf Smith...Donley...Gray...
     Hansford...Hartley...Hemphill...Hutchinson...Lipscomb...
     Moore...Ochiltree...Oldham...Palo Duro Canyon...Potter...
     Randall...Roberts...Sherman...Wheeler.

OK...Red Flag Warning from 11 AM this morning to 10 PM CDT this
     evening for the following zones: Beaver...Cimarron...Texas.

     High Wind Watch from 11 AM CDT this morning through Thursday
     evening for the following zones: Beaver...Cimarron...Texas.

&&
Hazardous weather outlook, Apr 9, 9:37 PM CDT, 5 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
937 PM CDT Tue Apr 9 2019

OKZ001>003-TXZ001>020-317-101215-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
937 PM CDT Tue Apr 9 2019

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Strong westerly to southwesterly winds are expected Wednesday,
becoming northwesterly Wednesday night and remaining strong
through Thursday. A High Wind Watch remains in effect through
Thursday across all of the Panhandles.

Critical fire weather conditions are likely to develop Wednesday
across the Texas and Oklahoma Panhandles due to strong
southwesterly winds, low relative humidity values, and dry
receptive fuels. A Red Flag Warning is in effect.

Areas of blowing dust are possible across a majority of the
western and central Texas Panhandle Wednesday. Any blowing dust
will reduce visibilities at times.

Some snowfall is possible across portions of the Panhandles on
Saturday. It is still too early to say how much snow might occur
or exactly where it might occur.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Area fire managers and emergency officials should be alert for
critical fire weather conditions on Wednesday.

Cockrell

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:53 PM CDTRed Flag WarningAMAArmstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more25 hr

Nearby

High Wind Warnings in Texas, 2019High Wind Warnings in Oklahoma, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.